Discussions By Condition: I cannot get a diagnosis.

High temperature - short periods. URGENT!

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • February 23, 2010
  • 02:29 PM

Good afternoon. I just don't know what to do. I'm from Belarus and my FIL who's 56 has no diagnosis for his state. Could you please help me?
The thing is he has short periods of high temperature (up to 40) when he looks and feels absolutely OK. No flu, no cold, nothing! He's got fully checked for various infectious diseases, he got MRI, heart ultrasound, all the blood tests, urine tests and so on. All he feels is weakness - and high temperature within 2 or 4 days. It goes up - then down, and back again. Antibiotics won't help - they don't change the picture.
After these 2 or 4 days he gets OK - and in a month or two it happens again. I was suggested to get him have PET and gallium scan - do you know where we can have this? It takes time to get the visa. And I don't know any reliable clinic - with at least reasonable prices - we can't have these tests in our country.
I know it may sound weird but I asked my MIL and she told me that it started somewhat 5 years ago but periods were loner - I mean, it happened in a year, than twice in a year, then once in a month - and now it happens twice in a month! I feel I have to do something - I found a clinic in Switzerland, Double Check but they won't tell me the prices - just ask me for all the results to consult the GP! But I don't want to take him through all this again - it's too much money - and they don't say anything definite. Please give me anything sane. Thank you.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?